# SDR 96ZZZX3611

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Condition: Defective
- Location: Exterior Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT TURN OFF.
